Qualitative behavior of a SIRS epidemic model with vaccination on heterogeneous networks

Authors

  • Abdelaziz Assadouq Abdelmalek Essaâdi University - Department of Mathematics of Faculty of Sciences and Techniques
  • Hamza El Mahjour Abdelmalek Essaâdi University - Department of Mathematics of Faculty of Sciences and Techniques
  • Adel Settati Abdelmalek Essaâdi University - Department of Mathematics of Faculty of Sciences and Techniques

Keywords:

SIRS model, vaccination, stability, complex network

Abstract

This paper studies the dynamics of a SIRS epidemic model with varying population size and vaccination in a complex network.  Using an analytical method, we mainly investigate the stability of the model according to the threshold \(\mathcal{R}\)0. That is, if \(\mathcal{R}\)0 is less than one, then the disease will die out.  Alternatively, the system admits a unique endemic equilibrium which is globally asymptotically stable if \(\mathcal{R}\)0 > 1.  Moreover, we investigate the case when \(\mathcal{R}\)0 = 1.  Finally, some numerical simulations are provided to illustrate the effectiveness of the theoretical results.

Downloads

Published

2020-02-14

How to Cite

Assadouq, A., El Mahjour, H., & Settati, A. (2020). Qualitative behavior of a SIRS epidemic model with vaccination on heterogeneous networks. Italian Journal of Pure and Applied Mathematics, 43, 958–974. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7271

Issue

Section

Articoli - Forum Editrice

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.